# SDR AALA20141015006

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 109,332 hours, 17,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR HANDLE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 1 DOOR HANDLE ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL.
